# SDR CALA2021122702445

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: BPS73
- Condition: Inoperative
- Location: Seat 21-23
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-33-3-7002 SEAT 21 TO 23 DEF EMER LIGHT FOUND DIM TRANSFER REF. NON-ROUTINE ZGY512680 & ORIGINATED BY EMP V920574 SEAT 21 TO 23 LK EMER POWER SUPPLY (M1209) REPLACED AS PER AMM 33-51-07 AND TEST NORMAL AS PER AMM 33-51-07 WORK ACCOMPLISHED BY MECHANIC V934246 INSPECTED BY V896985 ADD EMP:V896985
